# SDR CALA2018011400192

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 31,000 hours, 10,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN EMERGENCY LIGHTS ARE OUT.   REMOVED AND REPLACED THE POWER SUPPLY IAW 33-51-03,  OPS CHECKED GOOD.
